# SDR DLL13972062

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 2150 · Cabin Cooling System
- Part: Over Temp Sw
- Condition: Failed
- Location: Nr 3 Pack
- Component: LS10215R105
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREMLY STRONG PACK ODOR AFTER T/O, LAV SMOKE ALARMS WENT OFF.  ISOLATED SMELL TO NR 2 PACK, SECURED PACK.  PROBLEM REOCCURED DURING DESCENT INTO SLC, EVEN WITH NR 2 PACK OFF.  SMOKE ALARM IN AFT LAVS WENT OFF FUMES BAD ENOUGH TO FORCE F/A ON 02.  RAN ENGS AND PACKS FOUND NR 3 PACK COMPRESSOR DISCHARGE SW C/P OFF, ACM FAILED.  REPLACED NUMBER TWO AND THREE ACMS AND OVER TEMP SWITCH.
